MAUDE Adverse Event Report: LIVANOVA DEUTCHLAND SRD S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTCHLAND SRD S5 DOUBLE ROLLER PUMP 85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 DOUBLE ROLLER PUMP 85
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.11 livanova deustchland manufactures the s5 double roller pump 85, the event occurred in japan.Through follow-up communication it was confirmed that no patient harm occurred.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report about an s5 hlm pump whose cardioplegia dose settings could not be changed, followed by pump stop, resulting in several minutes cardioplegia solution administration delay.Switching the unit on and off allowed the procedure to be completed, without patient impact.Livanova is conservatively reporting this event as serious injury, due to prolonged interruption of procedure.
 
Additional Manufacturer Narrative
Through follow-up communications, it was learned that the procedure interruption was between 1 to 2 minutes.Based on the above, the event was re-assessed as not reportable, since perfusion interruptions lasting less than 3 minutes due hlm pump stop, without any patient impact and medical interventions, could not cause or contribute to death or serious injury, even if recur.
 
Event or Problem Description
See initial report.

Brand Name
SRD S5 DOUBLE ROLLER PUMP 85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada 80004
MDR Report Key24471746
Report Number9611109-2026-90068
Device Sequence Number13331467
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSRD S5 DOUBLE ROLLER PUMP 85
Device Catalogue Number10-85-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/01/2026
Date Device Manufactured03/12/2018
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown